# SDR CALA9600849

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN DENTED BETWEEN STRINGER 23R AND 24R AT BS 394.  THE DAMAGED SECTION OF SKIN WAS CUT OUT, A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 FIGURE 6.
